# SDR CALA2025091508916

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 41,206 hours, 15,128 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Chain
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

TRIM WHEEL NOT CORRECT,  PILOT REPORTS AN UNUSUAL GRINDING NOISE FROM RT STAB TRIM WHEEL IN FLT.  ALSO REPORTED A NOISE SIMILAR TO THAT OF SERVO ACTUATION, SOUNDED LIKE A SPEED BRAKE SERVO IAW PILOT STABILIZER CONTROL CHAIN.   FOUND TO NEED ADJUSTMENT.   ADJUSTED STABILIZER CONTROL CHAIN IAW AMM 27-41-00-820-801. PERFORMED LAND VERIFY TEST REF AMM 22-11-00-700-801. ALL TESTS PASSED. CAT STATUS REMAINS. ACCOMPLISHED INSPECTION OF STABILIZER CONTROL CHAIN ASSY FOUND SAFTIED & SECURED.
